# SDR UALA2009060101564

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1307, STR 17R DRILL DAMAGE IN RADIUS OF STRINGER.   MAJOR REPAIR ACCOMPLISHED:  BLENDED BEAR STRAP DAMAGE AND INSTALLED STRINGER SPLICE REPAIR.
